# SDR DXTR2019020601

- Difficulty date: February 6, 2019
- Submitted: February 6, 2019
- Operation: General aviation
- Aircraft: N525QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0063
- Aircraft time: 2,003 hours, 1,338 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Pcb
- Part number: 696801213
- Part serial: 0162
- Condition: Failed
- Location: Apu
- Part time: 2,003 hours, 1,338 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START. REMOVED AND REPLACED APU STARTER/GEN. AS REQUIRED REF. CE-680A MM.M. 80-10-25. REMOVED AND REPLACED APU ECU IAW CE-680A MM 49-60-05-4. INITIALLY APU STARTER/GEN. PASSED CHECKS. UPON ENG SHUTDOWN APU DID NOT PICK UP LOAD. RESET APU GEN. IT PICKED UP THE LOAD INITIALLY THEN DROPPED IT AGAIN 0V 0A. APU GEN WILL NOT RESET OR SUPPORT ELECTRICAL LOAD. APU AND APU STARTER GENERATOR STARTED AND OPERATED NORMAL. UPON STARTING FIRST (L/H) ENGINE, NOTICED APU GENERATOR ICON ON ELECTRICAL PAGE SHOWED A GREEN ICON AND 28 VOLTS AND 375 AMPS. APPROXIMATELY 15-30 SECONDS INTO ENGINE START, APU GENERATOR ICON TURNED WHITE AND SHOWED 1 VOLT AND 0 AMPS. APU GENERATOR WOULD NOT RESET OR SUPPORT ELECTRICAL LOAD. APU STARTER GENERATOR OPERATED NORMAL UNTIL ENGINE START. DURING TROUBLESHOOTING, FOUND PCB NZ204 (APU CONTROL) TO BE DAMAGED. REMOVED AND REPLACED APU CONTROL PCB (NZ204) P/N: 6968012-13 IAW CE680A M/M 24-60-35. REMOVED AND REPLACED APU STARTER GENERATOR IAW CE-680A AMM OPS CHECKS GOOD.
